# SDR UALA2010112304314

- Difficulty date: November 23, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,545 hours, 8,240 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 839-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 LIGHTNING STRIKES AT STA 839 2 INCHES INBD OF STR 45R, STA 850 AT S-45R AND STA 861 AT S-45R.  MAJOR REPAIR ACCOMPLISHED: STARTED TO BLEND LIGHTNING STRIKES.  ACP SMC004 ON WU B4078W.  FUSE EXTERNAL SKIN LIGHTENING STRIKES.  DRILLED REMAINING HOLES DE-BURRED, INSTALLED CSK FILLERS IN SKIN.  CSK DOUBLER INSTALLED FASTENER AT DAMAGE NR 3.  DOUBLER REPAIR INSTALLED PER SRM.
